# SDR UPS96405892

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Engine: Pwa JT9D7A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED AFT CARGO COMP FOUND CRACKED IN FRAME UPPER FLANGE AT BS 1580 RT NEAR RT SIDE GUIDE.  STOP DRILLED CRACK AND REPAIRED FRAME UPPER FLANGE ACC SRM 53-10-04, FIG 66.
